Skip to main content

Stability Analysis and Estimation of the Parametric Robust Space of a Nonlinear Composite System

Yan, Xinggang, Dai, Guan-Zhong (1999) Stability Analysis and Estimation of the Parametric Robust Space of a Nonlinear Composite System. IMA Journal of Mathematical Control and Information, 16 (4). pp. 353-362. (doi:10.1093/imamci/16.4.353) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1093/imamci/16.4.353

Abstract

In this paper, by exploiting differential geometric theory, the problem of robust stability of nonlinear composite systems is transformed to the corresponding problem of a class of nonlinear composite systems possessing linear isolated subsystems. Then, some criteria of robust stability are shown, and a method of dealing with general interconnections is presented. Finally, an example is introduced to illustrate our result and a method of estimating the parametric robust space of nonlinear composite systems.

Item Type: Article
DOI/Identification number: 10.1093/imamci/16.4.353
Uncontrolled keywords: Nonlinear composite systems, Asymptotic stability, Robustness
Subjects: T Technology > TJ Mechanical engineering and machinery > Control engineering
Divisions: Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: J. Harries
Date Deposited: 26 Apr 2011 13:06 UTC
Last Modified: 01 Aug 2019 10:34 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/27732 (The current URI for this page, for reference purposes)
Yan, Xinggang: https://orcid.org/0000-0003-2217-8398
  • Depositors only (login required):